# SDR IPXA2023052893321

- Difficulty date: May 28, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,722 hours, 15,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA *** SUPPLEMENTAL SDR *** L1 DOOR OPERATES WHEN UNCOMMANDED SWTICH OUTSIDE OF L1 DOOR SEEMS SUSPECT. DEFERRED L1 DOOR IAW MEL 52 10 3 1 2 1 2 NO DMP. DEFERRED L1 DOOR IAW MEL 52 10 3 1 2 1 2 NO DMP.T/S WITH TECH ON L1 DOOR R&R DOOR ACTUATOR CONTROL RELAY. NO HELP IAW SWMP RAR LOCK RELEASE RELAY IAW SWMP 20-81-22 CHECK OF L1 DOOR SATISFACTORY IAW AMM 52-11-02 ELECTRICAL OPENING. MEL PLACARDS CLEARED.
